# SDR FDKA2008101400272

- Difficulty date: October 14, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 14,974 hours, 14,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6197 BNA.  PASSENGER DOOR HARD TO OPEN.  MX LUBED THE DOOR.
